# SDR EIAA9664

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chaffed
- Location: Frame 1038
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FRAME 1038 AT STRINGER 5L HAS A HOLE CHAFFED IN FRAME WEB BY LEFT AIR CONDITIONING PACKAGE ROTARY ACTUATOR.  FABRICATED AND INSTALLED WEB DOUBLER REPAIR FRAME 1038 STRINGER 5L PER SRM 53-11 FIG 1.  (M)
